# SDR CALA2019040500542

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 65,697 hours, 27,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311106120300
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST AT FR4 LOWER ATTACHMENT, AFT LOWER WEB CRACKED REPAIRED RH WINDSHIELD SIDE POST AT FR4 LOWER ATTACHMENT IAW ECRA 5311-02117 PART 1. ACCOMPLISHED A PERMANENT REPAIR PER PART 3 OF ECRA 5311-02117
